# SDR USAABB00076

- Difficulty date: June 3, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND RIGHT INTERIOR EMERGENCY LIGHTS INOPERATIVE.  FOUND BROKEN PIN IN POWER SUPPLY.  REPLACED THE CHARGER AND BATTERY PACK.  (M)
